# SDR TRBA2010025SUP

- Difficulty date: March 31, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- Aircraft time: 18,768 hours, 21,628 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 825UN01A4ACOA
- Part serial: 0511
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER BOTH ENGINES SHORT F/A ADVISES EMERGENCY LIGHT ILLUMINATE.  RAI EMERGENCY LIGHT SELECTOR SWITCH IAW STD PRACTICES NR 20-27-17. OPS CHECK OK.
